Hey, so on the 24th of December until the 28th I had to take antibiotics, but I was still taking my birth control pills regularly. After the 28th of that month, I had only three pills left to take, and so did I. After those three days I stopped taking the pill for a week(because that's what I should do), and my period starts two days after not taking the pill. So when I restart the pill, it is five days after getting my period. For the next days while not taking the pill, I always made my bf use condoms(at least until a week after taking antibiotics), and when I started taking the pill again, we had unprotected sex after 6 days;after taking the 6th pill too(14th of January). But now I'm afraid that there is a chance I'm pregnant, even tho I don't have any symptoms so far, and it's been 9 days since then..I still take the pill normally, but I am still afraid. And it's also too late for Plan B.
- 22 Jan 2016 by Ppanther007
- plan b, birth control, pregnancy, antibiotics, birth control pills
Added 22 Jan 2016:
ALSO, forgot to mention: The Antibiotics I took had Azithromycin(Zithromax) in them, and according to my pill's package, they are NOT affected by this kind of antibiotics. And I read that they still work properly and I would be safe even while taking the antibiotics. However they do are affected by: Ampicillin,Tetracycline and Griseofulvin, Barbiturate, Barbexaclon, Primidon and Modafinil.
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2014 • 1 answer
Posted 13 Oct 2014 • 1 answer
Posted 10 Jan 2016 • 1 answer
Posted 28 Nov 2016 • 0 answers
Posted 30 Dec 2017 • 1 answer